Friday, September 18, 2020

Comments by JHY

Showing 1 of 1 comments.

  • Thank you for this article. I have been on Seroquel since 2004 to treat paranoid schizophrenia. It treated the most acute psychosis but put my mind and body in a trance that I have just been lifted out of after switching to Geodon. My doctor is very knowledgeable and I am lucky. I was on 750 mg Seroquel daily for a year and have just come out of it completely a week ago and the withdrawal is vicious, even though I have been put on Geodon. I googled Seroquel withdrawal to get some insight into my symptoms and found your page. My withdrawal symptoms include:

    Psychosis
    Mania
    Nausea and vertigo
    Extreme drowsiness during the day
    Fear of mind stopping
    Sleeplessness, especially waking early.

    I remember, as I was down to my last 25 mg, saying to myself: I want this out of my body. Seroquel gives tachycardia and extreme hunger. It also dries the mouth, causes weight gain, and dulls all the senses, making a person basically a zombie incapable of emotion. It robbed me of my feelings of reality, of being able to connect with anyone, and may have contributed to alcoholism. It robbed me of my ability to focus, to concentrate, or to connect with other human beings. My advice to anyone: before trying Seroquel, try something else. Also: it is not a sleep aid, it is a powerful, potent, and potentially harmful narcotic.

    Kind regards,
    James